# SDR USAA002096

- Difficulty date: December 11, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, 1 INCH AFT OF STATION 178 BULKHEAD, RBL 28, WL 207.  INSTALLED UPGRADED WEB PER SRM 51-10-02.  (M)
